# SDR DALA2024021201982

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 72,908 hours, 9,234 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Part number: UNKNOWN
- Condition: No Test
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 GIRT BAR HEATER 303 (6DH) DOOR 1R FWD FAILED OPS CHECK. CORRECTIVE ACTION: REPLACED HEATER REF A330 AMM 30-46-11. (0194355)
